# SDR SWAA2022021471138

- Difficulty date: May 20, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABIN FLOOR BOARD 241 DF UPPER SUFACE FIBER FRAYED. / FABRICATED NEW FLOORBOARD 241DF AS REQUIRED IAW B737 SRM 53-00-50-2R-2; PAR (1A) REV 64; AND BAC5085 PER DWG #144A5810; REV B. REMOVED AND INSTALLED PASS CABIN FLOOR BOARD PANEL 241DF IAW AMM 53-21-00-000-801 STEP 2A;2;3;4;A AND AMM 53-21-00-400-801 STEP 3A;F;B;3-7 A52923
